# SDR SWAA2025012379501

- Difficulty date: December 19, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-767067<[01] REMOVED AND REINSTALLED NEW SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A7901 SHEET 66 REV A MEASURE OF CRACK ARE: L:0.260 TOOL USED CALIPER P/N: 500-197-30; S/N:B20189527 DUE DATE: 28-JAN-25;[02] CORRECTED STEP 1  REMOVED AND REINSTALLED NEW SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A7901 SHEET 66 REV A MEASURE OF CRACK ARE: L:0.260? TOOL USED CALIPER P/N: 500-197-30; S/N:B20189527 DUE DATE: 28-JAN-25;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED
